# SDR SWIA202055619

- Difficulty date: December 18, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 9 BETWEEN FS 835 AND FS 976 HAS DAMAGE, CORROSION, AND CORRODED HARDWARE.  C-CHECK RO 1/17/2021.  CABIN SEAT TRACK AT RBL 9 BETWEEN FS 835 AND FS 979 P/N SH670-37411-3 REPLACED, PER CRJ700 AMM 53-00-49-400-801-A03.  HARDWARE REPLACED PER CRJ700 SRM 51-41-00-001-001-A01.  SCREWS TORQUED PER CRJ 700 AMM 20-21-00-910-801-A01.  TORQUE SCREWDRIVER TUC9564.  S/N 1120400958.  CALIBRATION DUE 30/11/2021.
